Central European Journal of Mathematics

, Volume 5, Issue 1, pp 201–204

A short proof of Eilenberg and Moore’s theorem

  • Maria Nogin
Communication

DOI: 10.2478/s11533-006-0040-7

Cite this article as:
Nogin, M. centr.eur.j.math. (2007) 5: 201. doi:10.2478/s11533-006-0040-7
  • 40 Downloads

Abstract

In this paper we give a short and simple proof the following theorem of S. Eilenberg and J.C. Moore: the only injective object in the category of groups is the trivial group.

Keywords

Group injective fundamental group covering space 

MSC (2000)

20J15 14H30 

Copyright information

© Versita Warsaw and Springer-Verlag Berlin Heidelberg 2007

Authors and Affiliations

  • Maria Nogin
    • 1
  1. 1.Department of MathematicsCalifornia State UniversityFresnoUSA

Personalised recommendations